NAOC Open IR
关于变星非线性振荡的稳定性判据
陈福生1; 蒋世仰2
1999
Source Publication南昌大学学报理科版
ISSN1006-0464
Volume023Issue:001Pages:31
Abstract已经发现目前所观测的大多数变星的光变曲线都或多或少地呈现出多周期或某种不规则性,观测和理论都表明非线性效应在这些变星中起主导作用,本文将直接从恒星结构基本方程出发,应用正则扰动理论及最佳控制理论探讨单带模型变星的非线性振荡和稳定性判据。
Language英语
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/42668
Collection中国科学院国家天文台
Affiliation1.南昌大学
2.中国科学院国家天文台
Recommended Citation
GB/T 7714
陈福生,蒋世仰. 关于变星非线性振荡的稳定性判据[J]. 南昌大学学报理科版,1999,023(001):31.
APA 陈福生,&蒋世仰.(1999).关于变星非线性振荡的稳定性判据.南昌大学学报理科版,023(001),31.
MLA 陈福生,et al."关于变星非线性振荡的稳定性判据".南昌大学学报理科版 023.001(1999):31.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈福生]'s Articles
[蒋世仰]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈福生]'s Articles
[蒋世仰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈福生]'s Articles
[蒋世仰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.